Sign in
Stability and backward bifurcation in a malaria transmission model with applications to the control of malaria in China
Journal article   Peer reviewed

Stability and backward bifurcation in a malaria transmission model with applications to the control of malaria in China

Xiaomei Feng, Shigui Ruan, Zhidong Teng and Kai Wang
Mathematical biosciences, Vol.266, pp.52-64
2015-08
PMID: 26013290

Abstract

Geometric approach Lozinski[formula omitted] measure Malaria Global stability Backward bifurcation

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Biology
Mathematical & Computational Biology
ESI research areas
Biology & Biochemistry

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details